# SDR MWEA070151

- Difficulty date: June 18, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N822ME
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 35,700 hours, 18,531 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Retaining Ring
- Part number: 39206391
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WILL NOT RETRACT ON TAKEOFF.  FOUND STRUT NOT FULLY EXTENDING, REMOVED STRUT & FOUND UPPER SLEEVE RETAINING RING BROKEN & BUSHINGS DAMAGED.  REMOVED AND REPLACED RETAINING RING & BUSHINGS.
